Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 20, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Mar 4, 2007, 2:07 PM EST for 6 counties in Florida. It took effect at Mar 5, 2007, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2007, 2:07 PM EST (19:07 UTC)
- In effect from
- Mar 5, 2007, 10:00 AM EST
- Expired
- Mar 5, 2007, 7:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -136 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 041907 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 207 PM EST SUN MAR 4 2007 FLZ041-044>046-053-144-042300- /O.UPG.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/ /O.NEW.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/ /O.NEW.KMLB.FW.A.0015.070306T1600Z-070307T0000Z/ /O.CON.KMLB.FW.W.0019.000000T0000Z-070304T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 207 PM EST SUN MAR 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ047-054-141-147-042300- /O.UPG.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/ /O.NEW.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/ /O.CON.KMLB.FW.W.0019.000000T0000Z-070304T2300Z/ SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- 207 PM EST SUN MAR 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ FLZ058-042300- /O.UPG.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/ /O.NEW.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/ /O.NEW.KMLB.FW.A.0015.070306T1600Z-070307T0000Z/ OKEECHOBEE- 207 PM EST SUN MAR 4 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ059-064-042300- /O.UPG.KMLB.FW.A.0014.070305T1600Z-070306T0000Z/ /O.NEW.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/ ST. LUCIE-MARTIN- 207 PM EST SUN MAR 4 2007 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$
2 follow-up statements
000 WWUS82 KMLB 042304 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 604 PM EST SUN MAR 4 2007 FLZ041-044>046-053-144-060000- /O.EXP.KMLB.FW.W.0019.000000T0000Z-070304T2300Z/ /O.CON.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/ /O.CON.KMLB.FW.A.0015.070306T1600Z-070307T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 604 PM EST SUN MAR 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ047-054-141-147-060000- /O.EXP.KMLB.FW.W.0019.000000T0000Z-070304T2300Z/ /O.CON.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- 604 PM EST SUN MAR 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ FLZ058-060000- /O.CON.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/ /O.CON.KMLB.FW.A.0015.070306T1600Z-070307T0000Z/ OKEECHOBEE- 604 PM EST SUN MAR 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ059-064-060000- /O.CON.KMLB.FW.W.0020.070305T1600Z-070306T0000Z/ ST. LUCIE-MARTIN- 604 PM EST SUN MAR 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST MONDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ CRISTALDI
000 WWUS82 KMLB 051029 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 529 AM EST MON MAR 5 2007 FLZ041-044>046-053-058-144-060000- /O.EXT.KMLB.FW.W.0020.070305T1500Z-070306T0000Z/ /O.CON.KMLB.FW.A.0015.070306T1600Z-070307T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 529 AM EST MON MAR 5 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE RED FLAG WARNING IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WITH 4 TO 6 HOURS OF RH VALUES AT OR BELOW 25%. MINIMUM RH VALUES BELOW 20% ARE POSSIBLE. WIND WILL BE AN ISSUE ESPECIALLY THIS MORNING WITH SUSTAINED NORTH WINDS NEAR 15 MPH WITH HIGHER GUSTS. ANY NEW OR EXISTING WILDFIRES WILL SPREAD RAPIDLY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ047-054-059-064-141-147-060000- /O.EXT.KMLB.FW.W.0020.070305T1500Z-070306T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 529 AM EST MON MAR 5 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... VERY DRY AIR WILL OVERSPREAD THE AREA TODAY. RH VALUES ARE FORECAST TO FALL BELOW 35% BY LATE MORNING AND PERSIST FOR MUCH OF THE DAY. ALONG THE IMMEDIATE COAST...A SLIGHT ONSHORE WIND COMPONENT THIS AFTERNOON MAY LIMIT THE DURATION OF CRITICAL RH VALUES. BUT JUST INLAND FROM THE COAST...MIN RH VALUES WILL TUMBLE BELOW 30% WITH DURATIONS EXCEEDING 4 HOURS. NORTH WINDS AROUND 15 MPH WITH HIGHER GUSTS CAN BE EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ KELLY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Mar 4, 10:10 AM EST, 3 hours 57 minutes earlier.
Area forecast discussion, Mar 4, 10:10 AM EST, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1010 AM EST SUN MAR 4 2007
.DISCUSSION...
STABLE AIRMASS OVERHEAD THIS MORNING WITH A LINGERING MOISTURE BAND
OVER THE CENTRAL/SRN PENINSULA. MORNING SOUNDINGS AT KXMR/KTPA ARE
NEARLY IDENTICAL...OUTSIDE OF A SATURATED LYR IN THE 8KFT-12KFT
RANGE...THE AIRMASS IS QUITE DRY WITH AN INVERSION-LIKE PROFILE
FROM THE SFC THRU H50. ASIDE FROM A PENCIL THIN CONVERGENCE LINE
APPROACHING LAKE OKEECHOBEE...RADAR IS QUIET.
A REINFORCING COLD FRONT OVER N FL WILL PUSH DOWN THE PENINSULA
TODAY AS A STRONG CONTINENTAL RIDGE OVER THE SRN PLAINS SLIDES INTO
THE GOMEX. NWRLY STEERING FLOW THRU H85 WILL PUSH THE MOISTURE
LINGERING OVER THE S PENINSULA INTO THE FL STRAITS TODAY...WHILE
USHERING IN A VERY DRY AIRMASS. PRECIP TREND WILL BE DECLINING THRU
THE AFTN...WILL UPDATE FCST TO REMOVE ALL POPS...WILL MENTION
SPRINKLES OVER THE SRN THIRD OF THE CWA.
&&
.AVIATION...
VFR ALL SITES...CIGS AOA FL040 S OF KSRQ-KMLB THRU 05/00Z.
&&
.MARINE...
WINDS AT BUOYS009/012 HAVE PICKED UP OUT OF THE NW TO 15-20KTS...
SEAS RUNNING 3-4FT WITH 4-5SEC PDS. WIND TREND WILL BE ON THE
INCREASE THROUGH LATE AFTN AS THE RIDGE OVER THE SRN PLAINS BUILDS
INTO THE GOMEX. WILL BUMP WINDS UP A NOTCH OVER THE NEARSHORE LEG...
WILL ADD A CAUTIONARY STATEMENT AS WELL DUE TO THE SHORT PD SEAS.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TO 6 PM TODAY FOR COASTAL VOLUSIA-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN LAKE.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR ALL OF EAST CENTRAL FLORIDA.
AM...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 10 AM EST
MONDAY FOR OFFSHORE WATERS FROM FLAGLER BEACH TO JUPITER INLET
20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...BRAGAW
LONG TERM....GLITTOHazardous weather outlook, Mar 4, 5:09 AM EST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 509 AM EST SUN MAR 4 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 042200- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 509 AM EST SUN MAR 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... HIGH PRESSURE BUILDING ACROSS THE GULF COAST AND FLORIDA WILL TIGHTEN THE PRESSURE GRADIENT PRODUCE STRONG NORTH WINDS MAINLY OVER THE OFFSHORE WATERS SUNDAY AFTERNOON AND SUNDAY NIGHT. SEAS WILL BUILD RAPIDLY TO 7 FEET OR MORE BEGINNING A FEW MILES OFF THE MAINLAND. ...FIRE WEATHER IMPACT... BRISK NORTHWEST WINDS ADVECTING A MUCH DRIER AIR MASS CURRENTLY SITUATED OVER SOUTHERN GEORGIA AND NORTHERN FLORIDA INTO CENTRAL FLORIDA THIS AFTERNOON AND THROUGH THE OVERNIGHT HOURS. THE MUCH DRIER AIR MASS WILL CAUSE DEW POINTS TO START FALLING DURING THE AFTERNOON AND RELATIVE HUMIDITY VALUES TO DROP BELOW 35 PERCENT FOR SEVERAL HOURS MID TO LATE AFTERNOON. EVEN IF DURATIONS OF LOW RELATIVE HUMIDITY VALUES ARE NOT MET...BRISK NORTHWEST WINDS APPROACHING 15 MPH MAY RESULT IN INSTANTANEOUS RED FLAG CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HIGH SEAS ARE EXPECTED OVER THE OFFSHORE COASTAL WATERS MONDAY... ESPECIALLY IN THE GULF STREAM. WIND CHILLS IN THE MID AND UPPER 30S ARE FORECAST EARLY MONDAY MORNING FOR MUCH OF EAST CENTRAL FLORIDA. A VERY DRY AIR MASS WILL LEAD TO LONG PERIODS OF LOW RELATIVE HUMIDITY OVER MUCH OF EAST CENTRAL FLORIDA LATE MONDAY MORNING THROUGH SUNSET MONDAY. A SLIGHT ONSHORE WIND COMPONENT MAY KEEP RELATIVE HUMIDITY VALUES SOMEWHAT ELEVATED ALONG THE IMMEDIATE COAST. INTERIOR SECTIONS MAY EXPERIENCE DURATIONS OF LOW RELATIVE HUMIDITY VALUES AGAIN TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. DAY 1.....WIMMER DAYS 2-7...KELLY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 4:56 AM EST | Red Flag Warning | MLB | Lake, Orange, Osceola, Seminole, Volusia | 13 hr |
| Mar 4, 2:07 PM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 38 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.